A quasi-nilpotency condition for integral operators. Perturbation of operators of local type
Doklady Akademii Nauk, Tome 234 (1977) no. 4, pp. 754-757
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_234_4_a5,
author = {N. Ya. Krupnik},
title = {A quasi-nilpotency condition for integral operators. {Perturbation} of operators of local type},
journal = {Doklady Akademii Nauk},
pages = {754--757},
year = {1977},
volume = {234},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_234_4_a5/}
}
N. Ya. Krupnik. A quasi-nilpotency condition for integral operators. Perturbation of operators of local type. Doklady Akademii Nauk, Tome 234 (1977) no. 4, pp. 754-757. http://geodesic.mathdoc.fr/item/DAN_1977_234_4_a5/